On measures connected with the Cauchy equation. (Short Communication).
Aequationes mathematicae, Tome 14 (1976), p. 242
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1976__14_136581,
author = {Marek Kuczma and Jaroslav Smital},
title = {On measures connected with the {Cauchy} equation. {(Short} {Communication).}},
journal = {Aequationes mathematicae},
pages = {242--242},
year = {1976},
volume = {14},
zbl = {0326.39007},
url = {http://geodesic.mathdoc.fr/item/AM2_1976__14_136581/}
}
Marek Kuczma; Jaroslav Smital. On measures connected with the Cauchy equation. (Short Communication).. Aequationes mathematicae, Tome 14 (1976), p. 242. http://geodesic.mathdoc.fr/item/AM2_1976__14_136581/